# SDR FDEA2019062031346

- Difficulty date: May 23, 2019
- Submitted: June 20, 2019
- Operation: Air carrier
- Aircraft: N321FE
- Make and model: Doug MD-10-30F
- Aircraft serial: 47836
- Aircraft time: 101,928 hours, 31,284 cycles
- System (JASC): 5751 · Ailerons
- Part: Skin
- Part number: ARC121052
- Condition: Dented
- Location: Rt Aileron
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RH INBD AILERON LOWER SURFACE HAS A GOUGE APPROX 6 BY 2 INCHES. REF WRI   (27105212). REPAIRED R/H INBD. AILERON LOWER SKIN PER SRM57-10-00 FIG. 85 SHT. 1, VOL.1  REFERENCE E.A. 8-5750-T0347271"WINGS-RH INBD. AILERON LOWER SURFACE PLATING   REPAIR-RSC TRACKING"
